RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, Number 5, Pages 28–32 (Mi vmumm2711)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

On the convexity of the domain of convergence of a series of generalized exponentials

T. A. Leont'eva


Full text: PDF file (512 kB)

Bibliographic databases:
UDC: 517.5
Received: 29.11.1989

Citation: T. A. Leont'eva, “On the convexity of the domain of convergence of a series of generalized exponentials”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, no. 5, 28–32

Citation in format AMSBIB
\Bibitem{Leo90}
\by T.~A.~Leont'eva
\paper On the convexity of the domain of convergence of a series of generalized exponentials
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1990
\issue 5
\pages 28--32
\mathnet{http://mi.mathnet.ru/vmumm2711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1085221}
\zmath{https://zbmath.org/?q=an:0723.30003}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2711
  • http://mi.mathnet.ru/eng/vmumm/y1990/i5/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bratischev, “Ob operatorakh obobschennogo differentsirovaniya Gelfonda—Leonteva”, Kompleksnyi analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 153, VINITI RAN, M., 2018, 29–54  mathnet  mathscinet
  • Number of views:
    This page:8
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020